Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dry throat and white tongue. Antibiotics the reason? How can I get rid of it?

Hi. I m 24 years old. Female. I have a dry throat and white tongue . The papillae of my tongue seems elongated and furry. It is also causing me bad breath. It tastes bitter. I brush my teeth and tongue regularly, I use togue scraper too. I read that antibiotics cause dry mouth, I had antibiotics prescription last year twice... three months in between. and then I took another complete antibiotic medication last February. and then, my orthopedic doctor prescribed Lagaflex, a muscle relaxant , due to my back pain around June, Can you help me with my white tongue? I want to get rid of it, especially that it s causing me bad breath.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi patient,
more antibiotic may b one of the reason for dry throat.
you r advice to take some multi-vitamine along with medicines.
how ever if you beleive in acupressure and magnetotherapy u r advice;--
1. massage your nack area with magnetic oil B.D
2. Drink magnetic water B.D
3. Gargle with water charged with med. power south pole of magnet B.D
do this for one week and report.
Feel free to contact if required.
Answered: Tue, 18 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor